# SDR RAIA950301

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 8954815
- Condition: Failed
- Location: Rt Engine
- Part time: 7,348 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7464 - THE RT BETA LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED RT PROPELLER PITCH CONTROL UNIT.  SYSTEM AND LEAK CHECK GOOD ON GROUND RUN.  (W)
